# SDR DALA2019080804647

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gusset
- Condition: Cracked
- Location: Bs 1022 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BTW STRGR 7R STA 1022 AFT FACE OF BULKHEAD (CPAX). NRC 00530: CRACK GUSSET BTW STRGR 7R STA 1022 AFT FACE OF BULKHEAD WAS REPAIRED PER ETI-17-19-126 REV 1 AND ER /A 580279-14 REV ORIG. SECTION I : PERMANENT REPAIR. ASSOCIATED ER/A 14-580279 ADDED FOR AC 9505. (LP #1210721)
